A Schanuel condition for Weierstrass equations

Kirby, J (2005) A Schanuel condition for Weierstrass equations. Journal of Symbolic Logic, 70 (2). pp. 631-638. ISSN 0022-4812

PDF (A_Schanuel_condition_for_Weierstrass.pdf)
Download (47kB) | Preview


I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 10 Oct 2011 13:09
Last Modified: 21 Jul 2020 23:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/34972
DOI: 10.2178/jsl/1120224732

Actions (login required)

View Item View Item